# SDR JR2R201608212708

- Difficulty date: August 21, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- Aircraft time: 61,366 hours, 39,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591014211
- Part serial: NSN
- Condition: Corroded
- Location: Bs 428-432
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT HAS CORROSION AT FASTENERS AROUND LIGHTENING HOLES ALONG AFT EDGE BS 430, LONGERONS 26 - 28R.  REPAIRED THE WEB IAW SRM 51-70-4 FIG 1 AND 51-60-0 FIGURE 1.
